# SDR UALA2010012900377

- Difficulty date: January 2, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 27,365 hours, 12,130 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECK OF THE EMERGENCY LIGHTS SYS.  AFT L EPSU BATTERY FAULTED.  REPLACED BATTERY PACK AND RETESTED EMERGENCY LIGHT SYS AND TEST PASSED OK.
